# SDR DALA2022102106836

- Difficulty date: October 19, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 84,663 hours, 39,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Handler Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 GROUND CREW LOWERED STAIRS WHILE STILL UP AGAIST A/C CAUSING A GOUGE 19 INCHES AFT OF 2L DOOR. CORRECTIVE ACTION: C/W INSP AND BLEND STEPS 1 AND 2 PER ERA 603152-14. SECTION 1. PREFORMED HFEC INSPECTION OF BLENDED AREA PER ERA 603152-14 SECTION 1 STEP 2 NO CRACKS NOTED. C/W ERA 603152-14 REV A SECTION 2 PERMANENT REPAIR. (2459222)
